# SDR DHL2002807524

- Difficulty date: March 28, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fitting
- Part number: 3779762501
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: N/R 0541 MAIN CARGO COMPARTMENT -  2" CRACK ON BATHTUB FITTING STA. 670.000 -680.000 , L9RCORR: REMOVED BATHTUB FITTING I/A/W SRM 51-1-20DPG. 21 - CLEANED , TREATED , AND PRIMED AREA IAWSRM  51-1-8B - INSTALLED NEW FITTING IAW SRM 51-1-20D PG. 9
